# SDR DALA2014122306757

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 883-864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEN BS 883-864.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED A DOUBLER REPAIR IAW SRM 53-20-02, FIG 6.
